# SDR CA970909008

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Mfcu
- Part number: 311717502
- Condition: Leaking
- Location: P3 Air Leak
- Part time: 39 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL VENTING FROM STARBOARD OUTBOARD NACA VENT ON CLIMB OUT. MFCU, P3 AIR LEAKING INTERNALLY INTO DRAIN RETURN TO FUEL TANK RESULTING IN FUEL TANK PRESSURIZATION AND SUBSEQUENT VENTING. MFCU REPLACED. UNIT RETURNED TO P&W FOR INVESTIGATION.
